Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4381
Title: Joint Entropy and Gaussian Functions
Authors: Pascali, Eduardo
Sempi, Carlo
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Eduardo Pascali, Carlo Sempi, "Joint Entropy and Gaussian Functions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 55-61.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: 
An old conjecture of Hirschmann's claimed that the
absolute maximum of the “joint entropy” functional E occurs for
the real gaussian functions; here we show that these functions are
only saddle points for the functional E.
Type: Article
URI: http://hdl.handle.net/10077/4381
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:
File Description SizeFormat
PascaliSempiRendMat29.pdf160.69 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,075
Last Week
0
Last month
3
checked on Jun 15, 2021

Download(s) 50

332
checked on Jun 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.